| Model Number |
MMT-723LNAL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/25/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose.The customer blood glucose level was 570 mg/dl at the time of incident and current blood glucose value was 562 mg/dl.Customer was using insulin pump system within 48 hours of reported high blood glucose event.Customer was neither in emergency room, nor admitted into hospital, nor was emergency medical service dispatched as a result of high blood glucose.Customer reported the drive support cap was normal.Customer reported that the cannula was bent.Customer treated with insulin pump.The customer was assisted with troubleshooting and declined for high blood glucose.The insulin pump will not be returned for analysis.